PELGER-HUET ANOMALY WITH TRISOMY-18-SYNDROME


IRKEN G., OLGUN N., OREN H., OREN B., CEVIK N., SAKIZLI M.

AMERICAN JOURNAL OF HEMATOLOGY, vol.43, no.4, pp.328-329, 1993 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 43 Issue: 4
  • Publication Date: 1993
  • Doi Number: 10.1002/ajh.2830430428
  • Journal Name: AMERICAN JOURNAL OF HEMATOLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.328-329
  • Dokuz Eylül University Affiliated: Yes